# SDR AALA20140802004

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 82,907 hours, 38,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AB5-2 POSITION BATTERY PACK DISCHARGED.  REPLACED BATTERY PACK AT AB5-2.  OPERATIONS CHECKED NORMAL.
